The optimal output target and degree of banker conservativeness in a model with a non-linear Phillips curve

Morgan, P and Peel, D A (2003) The optimal output target and degree of banker conservativeness in a model with a non-linear Phillips curve. Applied Economics Letters, 10 (6). 323 - 330. ISSN 1350-4851

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Applied Economics Letters
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code: 44744
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:20
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 07:28
URI: https://eprints.lancs.ac.uk/id/eprint/44744

Actions (login required)

View Item View Item